# SDR CALA2025081507836

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 109,154 hours, 11,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 4L STATUS MESSAGE,  MSG NOT ACTIVE, CYCLED DOOR OPEN AND CLOSED. PERFORMED FLT LOCK MAT TEST . TEST PASSED
